Seyed Mahmoud Sheikholeslami
Seyed Mahmoud Sheikholeslami
Azarbaijan Shahid Madani University (s.m.sheikholeslami@azaruniv.ac.ir)
Verified email at azaruniv.ac.ir
Title
Cited by
Cited by
Year
On the Roman domination number of a graph
O Favaron, H Karami, R Khoeilar, SM Sheikholeslami
Discrete Mathematics 309 (10), 3447-3451, 2009
922009
Signed {k}-domatic numbers of graphs
L Volkmann, SM Sheikholeslami
J. Combin. Math. Combin. Comput. 87, 199-208, 2013
69*2013
Total Roman {2}-dominating function in graphs
HA Ahangar, M Chellali, SM Sheikholeslami, JC Valenzuela-Tripodoro
Discussiones Mathematicae Graph Theory 1 (ahead-of-print), 2020
592020
On the double Roman domination in graphs
HA Ahangar, M Chellali, SM Sheikholeslami
Discrete Applied Mathematics 232, 1-7, 2017
502017
The k-rainbow domatic number of a graph
S Sheikholeslami, L Volkmann
Discussiones Mathematicae Graph Theory 32 (1), 129-140, 2012
492012
Nordhaus–Gaddum bounds on the k-rainbow domatic number of a graph
D Meierling, SM Sheikholeslami, L Volkmann
Applied mathematics letters 24 (10), 1758-1761, 2011
402011
Signed Roman domination in digraphs
SM Sheikholeslami, L Volkmann
Journal of Combinatorial Optimization 30 (3), 456-467, 2015
342015
The rainbow domination subdivision numbers of graphs
N Dehgardi, SM Sheikholeslami, L Volkmann
Mat. Vesnik 67 (2), 102-114, 2015
302015
New bounds on the rainbow domination subdivision number
M Falahat, SM Sheikholeslami, L Volkmann
Filomat 28 (3), 615-622, 2014
232014
Bounds on Roman domination numbers of graphs
BP Mobaraky, SM Sheikholeslami
Matematički vesnik 60 (234), 247-253, 2008
222008
The signed Roman domatic number of a graph
Sheikholeslami, Seyed Mahmoud., Volkmann, Lutz.
Ann. Math. Inform. 40, 105-112, 2012
21*2012
Lower bounds on the signed domination numbers of directed graphs
H Karami, SM Sheikholeslami, A Khodkar
Discrete Mathematics 309 (8), 2567-2570, 2009
212009
Trees with double Roman domination number twice the domination number plus two
HA Ahangar, J Amjadi, M Chellali, S Nazari-Moghaddam, ...
Iranian Journal of Science and Technology, Transactions A: Science 43 (3 …, 2019
202019
Connected domination number of a graph and its complement
H Karami, SM Sheikholeslami, A Khodkar, DB West
Graphs and Combinatorics 28 (1), 123-131, 2012
202012
Signed Roman edge domination numbers in graphs
HA Ahangar, J Amjadi, SM Sheikholeslami, L Volkmann, Y Zhao
Journal of Combinatorial Optimization 31 (1), 333-346, 2016
192016
Global Roman domination in trees
M Atapour, SM Sheikholeslami, L Volkmann
Graphs & Combin. (to appear), 2014
192014
The Roman domatic number of a graph
SM Sheikholeslami, L Volkmann
Applied mathematics letters 23 (10), 1295-1300, 2010
192010
Domination subdivision numbers of trees
H Aram, SM Sheikholeslami, O Favaron
Discrete mathematics 309 (4), 622-628, 2009
192009
Connected domination subdivision numbers of graphs
O Favaron, H Karami, SM Sheikholeslami
Utilitas Mathematica 77, 101-111, 2008
192008
Double roman trees
HA Ahangar, J Amjadi, M Atapour, M Chellali, SM Sheikholeslami
Ars Combin 145, 173-183, 2019
182019
The system can't perform the operation now. Try again later.
Articles 1–20